# SDR P5CA0701541

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 30,229 hours, 5,132 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Auto Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED "APU" AND "APU DOOR" STATUS MESSAGES AND APU AUTO SHUTDOWN FOLLOWING ENGINE START.  RETURN TO BLOCKS AND APPLIED MEL 49-11-1 AND 49-15-1A.  MAINTENANCE ACTION WAS ACCOMPLISHED AS PER THE DDG.
